# SDR DALA1135906813

- Difficulty date: April 19, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 51,270 hours, 6,487 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Te F;A[
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E FLAP INTER STRUCTURE DAMAGED PER ER/A 491616-14 REV ORIG.  REPAIR THE DAMAGE, PER NR-57-011, HT-AC-013 MADE AND HEAT TREATMENT THE REPAIR PART. PER NR-57-017 CHECK THE FITTING.  THE REPAIR IS "B" TYP REPAIR.  PER ER/A 491616 -14 ACCOMP SECT III DVI INSPECTION NO LATER THAN 24 MONTHS AFTER COMPLETION OF THE SECT II REPAIR AND REPEATING AT INTERVALS NOT EXCEED 24 MONTHS.
